| Model Number |
IPN923527 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that during the procedure, the doctor found that the balloon had ruptured.As a result, the catheter was removed and new catheter was inserted.No patient harm or injury.The patient status is reported as "fine".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
Additional Manufacturer Narrative
Qn#(b)(4).The reported lot number (16f22l0056) matches the lot number on the returned original packaging pouch/label.Returned for investigation was a 6fr 110cm wedge catheter with the original packaging pouch.The sample was returned in the ups shipping box and was in a sealed ziploc bag.The sample was loosely packed within the original packaging tray.Upon return, the supplied control stroke syringe was noted connected to the inflation lumen stopcock; no damage or abnormalities were noted to the returned syringe.The inflation lumen stopcock was in the closed position.The recommended volume capacity of the balloon is 1.0cc.Upon microscopic inspection, small stress marks were visible on the edges of the balloon surface.No condensation was noted within the inflation lumen extension line.Some dried contrast media was noted within the injection lumen extension line.Spots of dried blood/contrast media was noted on the exterior surfaces of the returned sample.Some dried blood was noted within the distal opening of the injection lumen.No visual damage or abnormalities were noted to the catheter body.The inflation lumen was injected with 1.0cc of air using the returned control stroke syringe.The balloon inflated symmetrically.One side of the balloon measured approximately 5mm.The other side measured approximately 5mm.The balloon did meet specifications per graphic i-07126-007e re.00 of radius ratio less than or equal to 1.5.The inflation lumen was injected with 1.0cc of air using the returned control stroke syringe.The balloon inflated symmetrically.The balloon deflated in less than 3 seconds when the syringe was removed per specification i-07126-007e re.00.No pull away was noted after the tug test.The balloon was placed in water and air was injected into the inflation lumen again.No leak was noted.The injection lumen was aspirated and flushed.Some blood exited.A lab inventory 0.025in guidewire was back loaded through distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.The guidewire was front loaded through the injection extension line.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint of "balloon rupture" is not confirmed.Upon return, the balloon was fully intact.During the investigation, no leak was noted from the returned sample/balloon.The balloon inflated as per specifications.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that during the procedure, the doctor found that the balloon had ruptured.As a result, the catheter was removed and new catheter was inserted.No patient harm or injury.The patient status is reported as "fine." at the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.